# SDR IPXA2019070944259

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,360 hours, 15,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR EVACUATION SLIDE PRESS TO TEST IND INOP LIGHT ASSY.  DEFERRED L-1 DOOR EVACUATION SLIDE PRESS TO TEST IND PER MEL 25-61-2. C/W DMP 25-61-2. REPETITIVE INSP IAW PAR A. ALL PRESSURES ON PNU BOTTLE IS GOOD. INSTALLED PLACARD.  **SUPPLEMENTAL SDR** REPLACED BATTERIES FOR REMOTE PRESSURE INDICATOR IAW MM 25-61-04. OPS TEST OF PTT SWITCH ASSY GOOD. THIS CLEARS M676060.
